Convexity-preserving properties of set-valued ratios of affine functions
DOI:
https://doi.org/10.24193/subbmath.2021.3.14Keywords:
Set-valued affine function, single-valued selection, ratio of affine functions, generalized convexity.Abstract
The aim of this paper is to introduce some classes of set-valued functions that preserve the convexity of sets by direct and inverse images. In particular, we show that the so-called set-valued ratios of affine functions represent such a class. To this aim, we characterize them in terms of vector-valued selections that are ratios of affine functions in the classical sense of Rothblum.
Mathematics Subject Classification (2010): 54C60, 26B25.
References
Aubin, J.-P., Frankowska, H., Set-Valued Analysis, Birhauser, Boston, 1990.
Avriel, M., Diewert, W.E., Schaible S., Zang, I., Generalized Concavity, Plenum Press, New York, 1988.
Berge, C., Topological Spaces Including a Treatment of Multi-Valued Functions, Vector Spaces and Convexity, Oliver & Boyd, Edinburgh-London, 1963.
Cambini, A., Martein, L., Generalized Convexity and Optimization: Theory and Applications, Springer-Verlag, Berlin, 2009.
Deutsch, F., Singer, I., On single-valuedness of convex set-valued maps, Set-Valued Anal., 1(1993), 97-103.
Gopfert, A., Riahi, H., Tammer, C., Z˘alinescu, C., Variational Methods in Partially Ordered Spaces, Springer-Verlag, New York, 2003.
Kuroiwa, D., Popovici, N., Rocca, M., A characterization of cone-convexity for set-valued functions by cone-quasiconvexity, Set-Valued Var. Anal., 23(2015), 295-304.
Nikodem, K., K-Convex and K-Concave Set-Valued Functions, Habilitation Dissertation, Scientific Bulletin of Lodz Technical University, nr. 559, 1989.
Nikodem, K., Popa, D., On single-valuedness of set-valued maps satisfying linear inclusions, Banach J. Math. Anal., 3(2009), 44-51.
Orzan, A., A new class of fractional type set-valued functions, Carpathian J. Math., 35(2019), 79-84.
Rothblum, U.G., Ratios of affine functions, Math. Program., 32(1985), 357-365.
Seto, K., Kuroiwa, D., Popovici, N., A systematization of convexity and quasiconvexity concepts for set-valued maps, defined by l-type and u-type preorder relations, Optimization, 67(2018), 1077-1094.
Stancu-Minasian, I.M., Fractional Programming. Theory, Methods and Applications, Mathematics and its Applications, Kluwer-Dordrecht 409, 1997.
Tan, D.H., A note on multivalued affine mappings, Stud. Univ. Babes-Bolyai Math., 33(1988), 55-59.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2021 Studia Universitatis Babeș-Bolyai Mathematica
![Creative Commons License](http://i.creativecommons.org/l/by-nc-nd/4.0/88x31.png)
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.